# SDR AALA20110515TUL03

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- Aircraft time: 64,698 hours, 33,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1485 CANT FRAME CRACKED AT BOTTOM OF STAIR RETRACT ACTUATOR.  REMOVED DAMAGE AND INSTALLED DOUBLER PER AARD 53-10-00-33.
